The Common Fixed Point Theorems for Six Self-Mappings with Twice Power Type Phi-Contraction Condition

被引:0
|
作者
Gu, Feng [1 ,2 ]
Zhang, Dan [2 ]
机构
[1] Hangzhou Normal Univ, Inst Appl Math, Hangzhou 310036, Zhejiang, Peoples R China
[2] Hangzhou Normal Univ, Dept Math, Hangzhou 310036, Zhejiang, Peoples R China
来源
THAI JOURNAL OF MATHEMATICS | 2012年 / 10卷 / 03期
基金
中国国家自然科学基金;
关键词
compatible mapping pair; weakly compatible mapping pair; twice power type Phi-contractive mapping; common fixed point;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
By using the compatible and weakly compatible conditions of self-mapping pair in metric spaces, we discussed the existence and uniqueness of a common fixed point for six self-mappings with twice power type Phi-contractive condition in complete metric spaces. A new common fixed theorem is obtained, which improves and extends some previous results.
引用
收藏
页码:587 / 603
页数:17
相关论文
共 50 条
  • [41] Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property
    Zoran Kadelburg
    Poom Kumam
    Stojan Radenović
    Wutiphol Sintunavarat
    [J]. Fixed Point Theory and Applications, 2015
  • [42] Common Tripled Fixed point Theorems for ψ-Geraghty-Type Contraction Mappings Endowed with a Directed Graph
    Chaobankoh, Tanadon
    Charoensawan, Phakdi
    [J]. THAI JOURNAL OF MATHEMATICS, 2019, 17 (01): : 11 - 30
  • [43] Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property
    Kadelburg, Zoran
    Kumam, Poom
    Radenovic, Stojan
    Sintunavarat, Wutiphol
    [J]. FIXED POINT THEORY AND APPLICATIONS, 2015, : 1 - 14
  • [44] Common Fixed Point for Self-Mappings Satisfying an Implicit Lipschitz-Type Condition in Kaleva-Seikkala's Type Fuzzy Metric Spaces
    Song, Ming-Liang
    Zhu, Xiu-Juan
    [J]. ABSTRACT AND APPLIED ANALYSIS, 2013,
  • [45] Fixed and common fixed point theorems for wardowski type mappings in uniform spaces
    Ali, Muhammad Usman
    Kamran, Tayyab
    Fahimuddin
    Anwar, Muhammad
    [J]. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 2018, 80 (01): : 3 - 12
  • [46] FIXED AND COMMON FIXED POINT THEOREMS FOR WARDOWSKI TYPE MAPPINGS IN UNIFORM SPACES
    Ali, Muhammad Usman
    Kamran, Tayyab
    Fahimuddin
    Anwar, Muhammad
    [J]. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2018, 80 (01): : 3 - 12
  • [47] COMMON FIXED POINT THEOREMS FOR COMPATIBLE MAPPINGS OF TYPE (A-1) SATISFYING A CONTRACTIVE CONDITION OF INTEGRAL TYPE
    Sharma, Varsha
    [J]. ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES, 2021, 20 (12): : 3389 - 3395
  • [48] Fixed point theorems for non-Lipschitzian self-mappings and geometric properties of Banach spaces
    Kim, TH
    [J]. FIXED POINT THEORY AND APPLICATIONS, VOL 3, 2002, : 125 - 135
  • [49] ON UNIQUE COMMON FIXED POINT THEOREMS FOR THREE AND FOUR SELF MAPPINGS
    Bouhadjera, H.
    [J]. FILOMAT, 2009, 23 (03) : 115 - 123
  • [50] Common fixed point theorems for non-self-mappings in metric spaces of hyperbolic type
    Ciric, Ljubomir
    Rakocevic, Vladimir
    Radenovic, Stojan
    Rajovic, Miloje
    Lazovic, Rade
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 233 (11) : 2966 - 2974